I believe alcohol 1 hour before or 2 hours after taking Crestor would be fine. I am basically disabled by this 10 weeks and have lost 20 pounds. Now I don't know what to do.
This usually feels like soreness or weakness of the muscles. How can we improve it? The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or combination is safe, effective or appropriate for any given patient. Do not stop taking the Crestor without first talking to your health care provider and informing them what you are noticing about your memory loss. The most common side effects are headache, myalgia muscle painabdominal pain, asthenia loss or lack of bodily strength; weakness and nausea.
The full prescribing information provided by the drug company that makes Crestor rosuvastatin does not list decreased testosterone as an adverse effect of the medication. You can browse Drugs A-Z for a specific prescription or over-the-counter drug or look up drugs based on your specific condition.
Doctors are dumbfounded and tend to blame it all on the Diabetes, but that is a totally different feeling. So, it is important to talk to your doctor and communicate about your goals and any negative effects you are experiencing.
It is in a class of medications called statins that work by blocking an enzyme in the liver that is used to produce cholesterol.
Press "Continue" button below to begin selecting your HealthSavvy topic s. I am taking Crestor for my cholesterol. There have been a few studies that show drinking in moderation may help raise HDL cholesterol levels.
Why is crestor risky for heavy drinkers?
I have been taking 81mg asprin and blood pressure tablets ever since I had the stroke. For the past six months I have been taking Crestor for high cholesterol. Symptoms that indicate a patient is experiencing serious side effects from Crestor may include, muscle weakness, tenderness and pain, dark-colored urine, unexplained tiredness and stomach pain.
People may react differently to different statins. Vitamins Depleted by Alcohol. Wish someone knew for sure!!! Should i discuss this with my doctor as a possble side effect of the medication? Talking With Your Healthcare Provider You should talk with your healthcare provider about alcohol consumption and Crestor.
For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Other side effects reported with lisinopril include weight gain. Thanks for subscribing and having us along on your health and wellness journey.